# SDR ASMF20111107006

- Difficulty date: November 7, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 23,110 hours, 12,509 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355B000103
- Condition: Inoperative
- Location: Stab Trim
- Part time: 23,110 hours, 12,509 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACFT RETURNED, DURING CLIMB, THE HORIZONTAL STAB TRIM INOPERATIVE. MX PERFORMED THE FIM 27-41-00, TASK 804 PROCEDURE, NOT CONFIRMING THE FAILURE.  AS PRECAUTIONARY ACTION, THE STAB TRIM MOTOR WAS REPLACED IAW MM 27-41-71, TESTED CORRECT.  THE OVERWEIGHT INSP WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 54,900 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS.
